# SDR USAA2011111400009

- Difficulty date: November 12, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 36,051 hours, 14,510 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 3071
- Condition: Low Pressure
- Location: R2 Door
- Part time: 36,049 hours, 14,509 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR EMERGENCY CYLINDER / ACCUMULATOR PRESSURE LOW R2 DOOR, APPROXIMATELY 1650 PSI.  CHARGED TO PROPER LEVEL IAW AMM 52-10-00.
